Access count of this item: 151

Files in This Item:
File Description SizeFormat 
1661-08.pdf1.16 MBAdobe PDFView/Open
Title: 複素葉層の安定集合の幾何と$\overline{\partial}$方程式 (葉層の微分幾何とベルグマン核)
Authors: 大沢, 健夫  KAKEN_name
Author's alias: Ohsawa, Takeo
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1661
Start page: 87
End page: 98
Appears in Collections:Differential geometry of foliations and related topics on the Bergman kernel

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.